# SDR C2XA05SH062

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 15,729 hours, 11,751 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND THE LT OMEGA BEAM HAS CORROSION IB SIDE AT FRAME 23. MAINTENANCE REPAIRED CORROSION ON LT OMEGA BEAM IB SIDE AT FRAME 23 IAW 145 SRM 53-22-10 AND EC 5320-01140. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
